# SDR HALA2021110100186

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,175 hours, 4,764 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 DELTA VA FOR IFE MOD. CORRECTIVE ACTION: VERIFIED WORK ACCOMPLISHED PER VA 96817MA REV. A. (7731040)
